Mathematische Annalen

, Volume 276, Issue 1, pp 105–136

Factorization of operators throughLp orLp1 and non-commutative generalizations

  • Gilles Pisier
Article

DOI: 10.1007/BF01450929

Cite this article as:
Pisier, G. Math. Ann. (1986) 276: 105. doi:10.1007/BF01450929

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Gilles Pisier
    • 1
    • 2
  1. 1.Texas A. and M. UniversityCollege StationUSA
  2. 2.Equipe d'AnalyseUniversité Paris VIParis Cedex 05France

Personalised recommendations